I am a 17 year old girl. I am suffering from tension-like feeling about everything around me since I entered puberty. I have very very low power of decision making. All this has now affected my studies. Now, I am very worried about my studies. I do not know what to do. If I found my performance going low, then I have thoughts of suicide. I cannot achieve what I want due to my negative thoughts.
Welcome to icliniq.com.
Firstly, you need to reduce thinking so much about all these issues. Most of the issues resolve with time and on their own. Your priority should be studies only. Just focus on one thing at a time.
Try to work hard and perform well. Once it improves, you will get some confidence and other things start improving.
You should do some yoga and meditation in order to improve concentration and mental stability. Also, consult a psychologist for counseling sessions regarding your future action and dealing with negative thoughts.
Hope this helps you and get back if you have any doubts.
For more information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read each word of your query with keen interest and understand your concerns. First of all I like to inform you that there is ample evidence from the available history that you are suffering with depression. It is a common condition which starts w... Read fullMy father is having negative thoughts and vivid dreams. Why?
.. may have PTSD (post-traumatic stress disorder). It is less likely to be due to glioma. The symptoms of a vision problem and memory loss are due to gliomas. You can give him a small dose of antidepressants and Benzodiazepine for the sleep disturban... Read fullWhy do I get automatic negative thoughts regularly?
.. gone through all your explanations in detail. The closest cause of your problem is the effect of depression. It is not a major health disorder unless you take regular medication and follow-up. It is nothing to be stressed about. Regular medicatio... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now